Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Fluctuating blood pressure levels after taking the losartan. Need medication change?

Hello I was diagnosed on friday the 28, 2012 with high blood pressure . I went to the doctors that day and my blood pressure was checked 3x for accuracy, with a reading of 140/110, I was placed on losartan 50mg, I am female 265lbs 39 years old. After checking blood preasure each day at home it has fluctuated from 135/80 130/83 131/88 and today 135/90. I was curious if the medicine I am on could possibly be to low of a dosage or if the body needs more than 6 days to adjust to this new medicine? Is the new blood pressure of 135/90 extremly high for me still?
Asked On : Mon, 7 Jan 2013
Answers:  2 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
This blood pressure of 135/90 is just marginally high as ideally it should be around 120 to 130/ 80-85.
There is nothing to worry regarding the minor fluctuations which occur day to day and moreover self assessment of BP may not be that accurate.
Blood pressure medicines take 10 to 12 days for proper action on your cardiovascular system.
Carry on with your medications and stop worrying as any anxiety shall bring more fluctuations in your BP.
Answered: Mon, 7 Jan 2013
I find this answer helpful
General & Family Physician Dr. Mamun Kabir's  Response
thank you. you need not to worry about the minor fluctuation of blood pressure. the target of antihypertensive therapy to reduce BP below 140/90 mm of hg is adequate. you are obviously obese. weight reduction, smoking cessation,regular exercise,avoidance of added salt & fatty food all are effective measure to reduce BP.
Answered: Mon, 7 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor